# SDR SIMA20201231003

- Difficulty date: December 31, 2020
- Submitted: January 1, 2021
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 50,267 hours, 42,671 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Condition: Malfunctioned
- Location: Bleed Leak
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 2 LEAK.  DECLARED EMERGENCY "TRANSFERRED TO NRWC 605-DFW-03237".  C/A: REPLACED ENGINE START GROUND CONNECTION LEAK SWITCH S7263, PER MM 36-20-02.  OPERATIONS CHECK GOOD.
